RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 3, Pages 382–387 (Mi tmf3678)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solution of the Bogolyubov chain for a van der Waals' crystal

I. I. Ol'khovskii


Abstract: A new solution is presented for the Bogolyubov “chain”; it describes a classical-mechanical model of a van derWaals' crystal in thermodynamic equilibrium. Solutions are obtained for the distribution functions in the zeroth approximation and also the corresponding expressions for the energy and pressure of the crystal.

Full text: PDF file (589 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:3, 595–599

Received: 29.04.1972

Citation: I. I. Ol'khovskii, “On the solution of the Bogolyubov chain for a van der Waals' crystal”, TMF, 15:3 (1973), 382–387; Theoret. and Math. Phys., 15:3 (1973), 595–599

Citation in format AMSBIB
\Bibitem{Olk73}
\by I.~I.~Ol'khovskii
\paper On the solution of the Bogolyubov chain for a van der Waals' crystal
\jour TMF
\yr 1973
\vol 15
\issue 3
\pages 382--387
\mathnet{http://mi.mathnet.ru/tmf3678}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 3
\pages 595--599
\crossref{https://doi.org/10.1007/BF01094567}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3678
  • http://mi.mathnet.ru/eng/tmf/v15/i3/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Ol'khovskii, “Method of solving the BBGKY equations for a Van Der Waals crystal”, Theoret. and Math. Phys., 23:3 (1975), 600–607  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:145
    Full text:61
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019